Alert archive / Missouri / Areal Flood Warnings in 2016

Areal Flood Warning 2, NWS Kansas City, MO

April 27, 20168 counties in Missouri; 5 counties in Kansas

NWS Kansas City, MO issued this areal flood warning at Apr 27, 2016, 5:05 AM CDT for 8 counties in Missouri; 5 counties in Kansas. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 27, 2016, 5:05 AM CDT (10:05 UTC)
Expired
Apr 27, 2016, 11:00 PM CDT
In force
18 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Andrew County, MO, Buchanan County, MO, Clay County, MO, Clinton County, MO, DeKalb County, MO, Holt County, MO, Jackson County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 89 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 10.1 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
201 J/kg
Mixed-layer CIN
-233 J/kg
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this areal flood warning went out at Apr 27, 4:27 AM CDT, 38 minutes earlier.

Area forecast discussion, Apr 27, 4:27 AM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
427 AM CDT WED APR 27 2016

.Discussion...
Issued at 427 AM CDT WED APR 27 2016

Overnight convection has weakened in the predawn hours after the
airmass has stabilized substantially. Moderate to heavy rain will
continue through the early morning as the line of storms makes
steady progress to the east. Water vapor imagery shows the upper low
positioned across southwest Kansas as of Wednesday morning. This
will continue to spin to the northeast and center over southeast
Nebraska by the mid afternoon. Storms generated overnight will begin
to lift into northeast Missouri through the mid to late morning and
the majority of this activity should clear the area by the early
afternoon. Cloud cover should then begin to clear enough to
destabilize by the mid afternoon ahead of the attendant cold front
of the surface low stacked underneath the upper low across southeast
Nebraska. Areas most favorable for convection early on include
northern Missouri and areas west of the I-35 corridor. If modest
instability does develop as expected, bulk shear values of plus 40
kts will once again support strong to severe storms through the
afternoon. While the environment will not be as conducive for
widespread severe weather as Tuesday, large hail and damaging winds
are possible. The other concern is the potential for flash flooding
with the significant rainfall totals from Tuesday. Areas south of
the Kansas City metro should be influenced by a dry slot working its
way to the northeast ahead of the cold front. By the late afternoon,
the cold front will sweep across western Missouri with convection
along the frontal boundary possible for areas north of the Kansas
City metro. This activity will continue through much of the evening
hours before finally lifting into north Missouri after midnight.
Rain- cooled air and existing cloud clover should keep afternoon
highs on Wednesday in the upper 60s for areas north of I-70 with
temperatures approaching the mid 70s for points south.

Will see a break in the activity beginning Thursday with mid level
ridging expected to develop ahead of another deepening trough over
the southwestern CONUS. A cooler air mass will advect into the
region behind the cold front Wednesday, with slightly cooler than
normal temperatures persisting through the late week and into the
weekend, particularly for northern Missouri. The aforementioned
southwestern low will then swing northeast into the Central Plains
by Friday, bringing about the next chance for thunderstorms by
Friday afternoon/evening. Saturday looks to be the most active as a
surface warm front lifts into the region. At this time, cannot rule
out the potential for severe weather, though the more likely area
remains to the south. The active pattern will then continue into
next week with numerous features entering the area. Flood impacts
will need to be closely monitored as these events unfold.

&&

.Aviation...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1219 AM CDT WED APR 27 2016

Showers with embedded thunder will continue over the next few hours
at all TAF sites, then should push out of the area between 09z and
12z. Winds will veer gradually from north northeast to the southeast
overnight, then to the southwest after sunrise. Another round of a few
showers and isolated storms are possible Wednesday afternoon, but the
probability of these storms impacting the TAF sites is too low to
warrant a mention at this time.

&&

.EAX Watches/Warnings/Advisories...
KS...Flash Flood Watch until 7 AM CDT this morning for KSZ025-057-060-
     102>105.

MO...Flash Flood Watch until 7 AM CDT this morning for MOZ001>004-
     011>014-020>022-028>030-037-038-043-044-053-054.

&&

Discussion...Welsh
Aviation...Laflin
Hazardous weather outlook, Apr 26, 5:34 AM CDT, 23 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
534 AM CDT TUE APR 26 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271045-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
534 AM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORNING THUNDERSTORMS
COULD PRODUCE LARGE HAIL. A SECOND ROUND OF POTENTIALLY SEVERE
WEATHER IS POSSIBLE TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE
PRIMARY THREATS AS WELL AS LOCALLY HEAVY RAINFALL.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THUNDERSTORMS WILL
CONTINUE ON WEDNESDAY WITH ANOTHER THREAT FOR SEVERE STORMS.
ADDITIONAL THUNDERSTORMS ARE LIKELY FROM FRIDAY NIGHT THROUGH THE
WEEKEND.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Apr 26, 11:36 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1136 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     TSTM WND DMG     2 ENE LOUISBURG         38.63N 94.65W
04/26/2016                   MIAMI              KS   EMERGENCY MNGR

            NUMEROUS TREES DOWN FROM LOUISBURG EAST NORTHEAST TO MO
            STATE LINE.

&&
Local storm report, Apr 26, 11:43 PM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1143 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     HAIL             OVERLAND PARK           38.98N 94.67W
04/26/2016  E0.75 INCH       JOHNSON            KS   PUBLIC

1014 PM     FLASH FLOOD      BASEHOR                 39.14N 94.94W
04/26/2016                   LEAVENWORTH        KS   LAW ENFORCEMENT

            WATER 3 INCHES OVER ROADWAY AT 155TH AND STONERIDGE.

1043 PM     FLASH FLOOD      LEAVENWORTH             39.31N 94.92W
04/26/2016                   LEAVENWORTH        KS   PUBLIC

            8 INCHES OF WATER OVER ROAD AT K92 AND JUST SOUTHWEST OF
            LECOMPTON ROAD.

1044 PM     FLASH FLOOD      BASEHOR                 39.14N 94.94W
04/26/2016                   LEAVENWORTH        KS   PUBLIC

            WATER OVER ROADWAY AT 166TH AND KRIEDER RD

1119 PM     FLASH FLOOD      3 N LIBERTY             39.29N 94.42W
04/26/2016                   CLAY               MO   LAW ENFORCEMENT

            UP TO 6 INCHES OF WATER OVER ROADWAY JUST NORTH OF
            LIBERTY.

1124 PM     FLASH FLOOD      PARKVILLE               39.20N 94.68W
04/26/2016                   PLATTE             MO   LAW ENFORCEMENT

            6TH STREET FROM CROOKED TO WEST STREET CLOSED. NUMEROUS
            REPORTS OF HIGH WATER COVERING ROADWAYS IN PLATTE COUNTY

1124 PM     FLASH FLOOD      EDGERTON                38.76N 95.01W
04/26/2016                   JOHNSON            KS   LAW ENFORCEMENT

            WATER OVER BRIDGE AT GROVE CREEK AND B HWY.

1136 PM     FLASH FLOOD      PARKVILLE               39.20N 94.68W
04/26/2016                   PLATTE             MO   LAW ENFORCEMENT

            9 HIGHWAY NORTH OF COFFEE RD TO 8500 BLOCK CLOSED. MDOT
            NOTIFIED.

&&
Special weather statement, Apr 27, 12:17 AM CDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1217 AM CDT WED APR 27 2016

KSZ060-MOZ043-053-054-270545-
LINN KS-HENRY MO-BATES MO-CASS MO-
1217 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINN...SOUTHEASTERN
CASS...BATES AND SOUTHWESTERN HENRY COUNTIES UNTIL 1245 AM CDT...

AT 1216 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF BUTLER...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BUTLER...ADRIAN...RICH HILL...PLEASANTON...HUME...AMSTERDAM...AMORET...
ROCKVILLE...FOSTER...MERWIN...PASSAIC...BALLARD AND WORLAND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EAST CENTRAL KANSAS...AND WEST CENTRAL MISSOURI.

LAT...LON 3805 9425 3806 9454 3804 9469 3836 9469
      3839 9461 3841 9461 3848 9453 3847 9404
      3821 9403 3821 9405 3804 9406 3804 9411
      3806 9413 3804 9420 3805 9421 3803 9423
TIME...MOT...LOC 0516Z 231DEG 30KT 3826 9452

WELSH
Special weather statement, Apr 27, 12:44 AM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1244 AM CDT WED APR 27 2016

MOZ053-054-270630-
HENRY MO-BATES MO-
1244 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BATES AND SOUTH
CENTRAL HENRY COUNTIES UNTIL 130 AM CDT...

AT 1243 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
APPLETON CITY TO NEAR SCHELL CITY TO 11 MILES NORTHEAST OF WALKER TO
NEAR EL DORADO SPRINGS...AND MOVING NORTHEAST AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
APPLETON CITY...DEEPWATER...ROCKVILLE AND BROWNINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
WEST CENTRAL MISSOURI.

LAT...LON 3805 9410 3804 9411 3806 9413 3805 9419
      3812 9424 3832 9367 3820 9361 3821 9398
      3818 9405 3803 9406 3803 9409
TIME...MOT...LOC 0543Z 244DEG 41KT 3813 9415 3806 9410 3797 9403 3783
9406

JULY
Local storm report, Apr 27, 1:00 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     TSTM WND DMG     PARKER                  38.33N 94.99W
04/26/2016                   LINN               KS   EMERGENCY MNGR

            A FEW TREES DOWN

&&
Local storm report, Apr 27, 1:57 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
157 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     HAIL             OLATHE                  38.89N 94.81W
04/26/2016  E1.00 INCH       JOHNSON            KS   EMERGENCY MNGR

0958 PM     TSTM WND DMG     PARKER                  38.33N 94.99W
04/26/2016                   LINN               KS   EMERGENCY MNGR

            A FEW TREES DOWN

1008 PM     HAIL             5 W PAOLA               38.58N 94.96W
04/26/2016  E1.00 INCH       MIAMI              KS   EMERGENCY MNGR

1008 PM     HAIL             2 SSW EDGERTON          38.74N 95.02W
04/26/2016  E1.50 INCH       JOHNSON            KS   STORM CHASER

1011 PM     HAIL             OVERLAND PARK           38.98N 94.67W
04/26/2016  E0.75 INCH       JOHNSON            KS   PUBLIC

1014 PM     FLASH FLOOD      BASEHOR                 39.14N 94.94W
04/26/2016                   LEAVENWORTH        KS   LAW ENFORCEMENT

            WATER 3 INCHES OVER ROADWAY AT 155TH AND STONERIDGE.

1021 PM     HAIL             SHAWNEE                 39.01N 94.81W
04/26/2016  E1.00 INCH       JOHNSON            KS   PUBLIC

1023 PM     TSTM WND DMG     2 ENE LOUISBURG         38.63N 94.65W
04/26/2016                   MIAMI              KS   EMERGENCY MNGR

            NUMEROUS TREES DOWN FROM LOUISBURG EAST NORTHEAST TO MO
            STATE LINE.

1025 PM     HAIL             5 S LENEXA              38.88N 94.74W
04/26/2016  E1.00 INCH       JOHNSON            KS   EMERGENCY MNGR

1026 PM     HAIL             6 SSE OLATHE            38.81N 94.78W
04/26/2016  E1.00 INCH       JOHNSON            KS   PUBLIC

1036 PM     HAIL             3 NNW CLEVELAND         38.72N 94.61W
04/26/2016  E1.75 INCH       CASS               MO   TRAINED SPOTTER

1041 PM     TSTM WND GST     1 S RAYMORE             38.79N 94.45W
04/26/2016  E60.00 MPH       CASS               MO   BROADCAST MEDIA

1043 PM     FLASH FLOOD      LEAVENWORTH             39.31N 94.92W
04/26/2016                   LEAVENWORTH        KS   PUBLIC

            8 INCHES OF WATER OVER ROAD AT K92 AND JUST SOUTHWEST OF
            LECOMPTON ROAD.

1044 PM     TSTM WND DMG     4 E LOUISBURG           38.62N 94.61W
04/26/2016                   CASS               MO   LAW ENFORCEMENT

            SEMI OVERTURNED AT 2 HIGHWAY AND STATE LINE...HEARD ON
            POLICE SCANNER

1044 PM     FLASH FLOOD      BASEHOR                 39.14N 94.94W
04/26/2016                   LEAVENWORTH        KS   PUBLIC

            WATER OVER ROADWAY AT 166TH AND KRIEDER RD

1045 PM     FUNNEL CLOUD     1 N ARCHIE              38.50N 94.35W
04/26/2016                   CASS               MO   STORM CHASER

            DOES NOT APPEAR TO BE CONDENSED TO THE GROUND BUT HAD
            ALSO SEEN A FEW POWER FLASHES

1053 PM     TSTM WND GST     1 S RAYMORE             38.79N 94.45W
04/26/2016  E60.00 MPH       CASS               MO   NWS EMPLOYEE

1119 PM     FLASH FLOOD      3 N LIBERTY             39.29N 94.42W
04/26/2016                   CLAY               MO   LAW ENFORCEMENT

            UP TO 6 INCHES OF WATER OVER ROADWAY JUST NORTH OF
            LIBERTY.

1124 PM     FLASH FLOOD      PARKVILLE               39.20N 94.68W
04/26/2016                   PLATTE             MO   LAW ENFORCEMENT

            6TH STREET FROM CROOKED TO WEST STREET CLOSED. NUMEROUS
            REPORTS OF HIGH WATER COVERING ROADWAYS IN PLATTE COUNTY

1124 PM     FLASH FLOOD      EDGERTON                38.76N 95.01W
04/26/2016                   JOHNSON            KS   LAW ENFORCEMENT

            WATER OVER BRIDGE AT GROVE CREEK AND B HWY.

1136 PM     FLASH FLOOD      PARKVILLE               39.20N 94.68W
04/26/2016                   PLATTE             MO   LAW ENFORCEMENT

            9 HIGHWAY NORTH OF COFFEE RD TO 8500 BLOCK CLOSED. MDOT
            NOTIFIED.

&&

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:50 PM CDTRiver Flood WarningEAXAndrew, Nodaway63 hr
Apr 26, 7:50 PM CDTRiver Flood WarningEAXAndrew, Buchanan3 days
Apr 26, 7:50 PM CDTRiver Flood WarningEAXAtchison, Holt70 hr
Apr 26, 8:51 PM CDTRiver Flood WarningEAXAndrew, Buchanan12 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXBuchanan, Platte6 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXClay, Jackson, Ray9 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXJackson, Lafayette, Ray20 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline21 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXCarroll, Chariton, Saline21 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXChariton, Howard, Saline8 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXCooper, Howard5 days
Apr 26, 8:59 PM CDTSpecial Weather StatementEAXGentry31 min
Apr 26, 9:55 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte35 min
Apr 26, 9:57 PM CDTRiver Flood WarningEAXCooper37 hr
Apr 26, 10:13 PM CDTFlash Flood WarningEAXPlatte6 hr
Apr 26, 10:25 PM CDTFlash Flood WarningEAXHolt6 hr
Apr 26, 10:29 PM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Platte, Ray46 min
Apr 26, 10:42 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Johnson33 min
Apr 26, 10:46 PM CDTTornado WarningEAXCass18 min
Apr 26, 10:56 PM CDTFlash Flood WarningEAXClay, Jackson, Platte6 hr
Apr 26, 11:03 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Clay, Henry, Jackson, Johnson and 2 more24 min
Apr 26, 11:33 PM CDTRiver Flood WarningEAXJackson29 hr
Apr 27, 12:16 AM CDTRiver Flood WarningEAXClay, Platte27 hr
Apr 27, 12:17 AM CDTSpecial Weather StatementEAXBates28 min
Apr 27, 12:44 AM CDTSpecial Weather StatementEAXSt. Clair46 min
Apr 27, 1:21 AM CDTRiver Flood WarningEAXJohnson, Pettis45 hr
Apr 27, 1:21 AM CDTRiver Flood WarningEAXCooper, Saline4 days
Apr 27, 3:15 AM CDTRiver Flood WarningEAXClay, Ray32 hr
Apr 27, 4:29 AM CDTRiver Flood WarningEAXCass, Henry, Johnson40 hr
Apr 27, 6:27 AM CDTRiver Flood WarningEAXRay44 hr
Apr 27, 7:40 AM CDTAreal Flood WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more3 hr
Apr 27, 7:49 AM CDTRiver Flood WarningEAXBates, Cass, Henry55 hr
Apr 27, 10:21 AM CDTRiver Flood WarningEAXDaviess, Gentry60 hr
Apr 27, 10:21 AM CDTRiver Flood WarningEAXDaviess, Livingston3 days
Apr 27, 10:21 AM CDTRiver Flood WarningEAXLinn, Livingston4 days
Apr 27, 10:21 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston5 days
Apr 27, 10:21 AM CDTRiver Flood WarningEAXCarroll, Chariton3 days
Apr 27, 10:32 AM CDTAreal Flood WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more12 hr
Apr 27, 2:08 PM CDTSpecial Weather StatementEAXAtchison37 min
Apr 27, 2:10 PM CDTSevere Thunderstorm WarningEAXAtchison35 min
Apr 27, 3:00 PM CDTSevere Thunderstorm WarningEAXAtchison15 min
Apr 27, 3:02 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte43 min
Apr 27, 3:15 PM CDTSevere Thunderstorm WarningEAXHolt29 min
Apr 27, 3:19 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte41 min
Apr 27, 3:33 PM CDTSevere Thunderstorm WarningEAXClay, Platte27 min
Apr 27, 3:35 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton40 min
Apr 27, 3:38 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt37 min
Apr 27, 3:45 PM CDTSevere Thunderstorm WarningEAXNodaway, Worth30 min
Apr 27, 3:53 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb39 min
Apr 27, 3:58 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte47 min
Apr 27, 4:09 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, DeKalb, Platte36 min
Apr 27, 4:10 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry35 min
Apr 27, 4:14 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Daviess, DeKalb46 min
Apr 27, 4:36 PM CDTSevere Thunderstorm WarningEAXAndrew, Clinton, DeKalb, Gentry39 min
Apr 27, 4:38 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Ray37 min
Apr 27, 4:51 PM CDTTornado WarningEAXDaviess24 min
Apr 27, 5:05 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph26 min
Apr 27, 5:08 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Harrison, Worth52 min
Apr 27, 5:12 PM CDTTornado Warning Tornado observedEAXDaviess33 min
Apr 27, 5:14 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Daviess, DeKalb, Grundy, Lafayette and 2 more46 min
Apr 27, 5:38 PM CDTSevere Thunderstorm WarningEAXLafayette22 min
Apr 27, 5:52 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Linn, Mercer, Putnam, Sullivan38 min
Apr 27, 5:53 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Lafayette, Linn, Livingston, Saline52 min
Apr 27, 5:57 PM CDTSevere Thunderstorm WarningEAXLafayette, Saline48 min
Apr 27, 6:30 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon24 min
Apr 27, 6:43 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Saline47 min
Apr 27, 6:53 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Sullivan52 min
Apr 26, 8:58 PM CDTRiver Flood WarningEAXAtchison, Leavenworth49 hr
Apr 26, 9:44 PM CDTSevere Thunderstorm WarningEAXJohnson, Linn, Miami31 min
Apr 26, 10:14 PM CDTSevere Thunderstorm WarningEAXJohnson, Miami17 min
Apr 27, 1:39 AM CDTRiver Flood WarningEAXAtchison36 hr
Apr 27, 1:39 AM CDTRiver Flood WarningEAXLeavenworth70 hr
Apr 27, 1:47 AM CDTRiver Flood WarningEAXMiami4 days
Apr 27, 1:47 AM CDTRiver Flood WarningEAXLinn4 days
Apr 27, 1:54 PM CDTSevere Thunderstorm WarningEAXAtchison36 min
Apr 27, 2:32 PM CDTSevere Thunderstorm WarningEAXAtchison28 min
Apr 27, 2:57 PM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan33 min
Apr 27, 3:27 PM CDTSpecial Weather StatementEAXWyandotte33 min
Apr 27, 3:31 PM CDTSpecial Weather StatementEAXLeavenworth44 min

Nearby

Areal Flood Warnings in Missouri, 2016Areal Flood Warnings in Kansas, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.